Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6122 Publications


2015 | Journal Article | IST-REx-ID: 1993 | OA
Konrad, M., Grasse, A. V., Tragust, S., & Cremer, S. (2015). Anti-pathogen protection versus survival costs mediated by an ectosymbiont in an ant host. Proceedings of the Royal Society of London Series B Biological Sciences. Royal Society. https://doi.org/10.1098/rspb.2014.1976
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 

2015 | Journal Article | IST-REx-ID: 1997 | OA
Noren, P. (2015). The three-state toric homogeneous Markov chain model has Markov degree two. Journal of Symbolic Computation. Elsevier. https://doi.org/10.1016/j.jsc.2014.09.014
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2006 | OA
Hein, N., Hillar, C., Martin del Campo Sanchez, A., Sottile, F., & Teitler, Z. (2015). The monotone secant conjecture in the real Schubert calculus. Experimental Mathematics. Taylor & Francis. https://doi.org/10.1080/10586458.2014.980044
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2008 | OA
Klimova, A., & Rudas, T. (2015). Iterative scaling in curved exponential families. Scandinavian Journal of Statistics. Wiley. https://doi.org/10.1111/sjos.12139
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2014 | OA
Klimova, A., Uhler, C., & Rudas, T. (2015). Faithfulness and learning hypergraphs from discrete distributions. Computational Statistics & Data Analysis. Elsevier. https://doi.org/10.1016/j.csda.2015.01.017
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2030 | OA
Shi, L., Rampp, M., Hof, B., & Avila, M. (2015). A hybrid MPI-OpenMP parallel implementation for pseudospectral simulations with application to Taylor-Couette flow. Computers and Fluids. Elsevier. https://doi.org/10.1016/j.compfluid.2014.09.021
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2034 | OA
Bérard, B., Chatterjee, K., & Sznajder, N. (2015). Probabilistic opacity for Markov decision processes. Information Processing Letters. Elsevier. https://doi.org/10.1016/j.ipl.2014.09.001
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2035 | OA
Edelsbrunner, H., Jablonski, G., & Mrozek, M. (2015). The persistent homology of a self-map. Foundations of Computational Mathematics. Springer. https://doi.org/10.1007/s10208-014-9223-y
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2025 | OA
Kawada, D., Kobayashi, H., Tomita, T., Nakata, E., Nagano, M., Siekhaus, D. E., … Toshimaa, J. (2015). The yeast Arf-GAP Glo3p is required for the endocytic recycling of cell surface proteins. Biochimica et Biophysica Acta - Molecular Cell Research. Elsevier. https://doi.org/10.1016/j.bbamcr.2014.10.009
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1843
Bod’ová, K., Paydarfar, D., & Forger, D. (2015). Erratum to: Characterizing spiking in noisy type II neurons [J. Theor. Biol. 365 (2015) 40–54]. Journal of Theoretical Biology. Elsevier. https://doi.org/10.1016/j.jtbi.2015.03.013
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085 | OA
Nam, P., & Seiringer, R. (2015). Collective excitations of Bose gases in the mean-field regime. Archive for Rational Mechanics and Analysis. Springer. https://doi.org/10.1007/s00205-014-0781-6
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös, L., & Knowles, A. (2015). The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics. Springer. https://doi.org/10.1007/s00220-014-2119-5
View | DOI | Download Preprint (ext.)
 

2015 | Thesis | IST-REx-ID: 1399
Pausinger, F. (2015). On the approximation of intrinsic volumes. IST Austria.
View | Files available
 

2015 | Conference Paper | IST-REx-ID: 1675
Dziembowski, S., Faust, S., Kolmogorov, V., & Pietrzak, K. Z. (2015). Proofs of space. Presented at the CRYPTO: International Cryptology Conference, Santa Barbara, CA, United States: Springer. https://doi.org/10.1007/978-3-662-48000-7_29
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1832 | OA
Chakraborty, S., Henzinger, T. A., Sezgin, A., & Vafeiadis, V. (2015). Aspect-oriented linearizability proofs. Logical Methods in Computer Science. International Federation of Computational Logic. https://doi.org/10.2168/LMCS-11(1:20)2015
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 260
Browning, T. D., Dietmann, R., & Heath Brown, R. (2015). Erratum Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu. Cambridge University Press. https://doi.org/10.1017/S1474748014000279
View | DOI
 

2015 | Journal Article | IST-REx-ID: 256 | OA
Browning, T. D., & Prendiville, S. (2015). Improvements in Birch’s theorem on forms in many variables. Journal Fur Die Reine Und Angewandte Mathematik. Walter de Gruyter. https://doi.org/10.1515/crelle-2014-0122
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 257 | OA
Browning, T. D., & Munshi, R. (2015). Pairs of diagonal quadratic forms and linear correlations among sums of two squares. Forum Mathematicum. Walter de Gruyter GmbH. https://doi.org/10.1515/forum-2013-6024
View | DOI | Download (ext.)
 

2015 | Book Chapter | IST-REx-ID: 258
Browning, T. D. (2015). A survey of applications of the circle method to rational points. In Arithmetic and Geometry (pp. 89–113). Cambridge University Press. https://doi.org/10.1017/CBO9781316106877.009
View | DOI
 

2015 | Journal Article | IST-REx-ID: 259
Browning, T. D., & Vishe, P. (2015). Rational points on cubic hypersurfaces over F_q(t) . Geometric and Functional Analysis. Birkhäuser. https://doi.org/10.1007/s00039-015-0328-5
View | DOI
 

Search

Filter Publications